Title: Multiple recurrences and the associated matrix structures stemming from normal matrices
Authors: Mertens, Clara ×
Vandebril, Raf #
Issue Date: Jan-2014
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Numerical Analysis vol:52 issue:6 pages:2977-2999
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
120903555.pdf Published 264KbAdobe PDFView/Open Request a copy
OA_Multiple_Recurrences.pdf Published 461KbAdobe PDFView/Open

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science